# SDR P2EA99159

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE RIGHT WING UPPER SKIN AT WBL 157 WAS FOUND WITH SPOTFACE DAMAGE.  REPAIRED THE RIGHT WING UPPER SKIN SURFACE AT WBL 157, BETWEEN STRINGER 4 AND STRINGER 6 DUE TO EXISTING SPOTFACES PER COOPESA EO COO-3-57-208-99, DATED APR 2, 1999 AND BOEING FAX COO-SJO-99-0433RR, DATED APR 1, 1999.  (M)
